MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH POLSKA SP. Z O.O. CONCERTO + BASIC; LIFT, PATIENT, NON-AC-POWERED
Model Number BAB5000-01
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 10/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
Customer reported that during hygiene of the resident in the shower stretcher, while making a postural change, the right-side rail of the shower stretcher opened causing the resident to fall.The patient sustained skull and face contusion, scalp and neck contusion.
 
Additional Manufacturer Narrative
Customer reported that during hygiene of the resident in the concerto shower stretcher, while making a postural change, the right side rail of the shower stretcher opened causing the resident to fall.The resident sustained a skull and face contusion, scalp and neck contusion.The concerto device is equipped with two side supports located on each side.To release it from the up position the two black catches need to be pressed at the same time.When raising the side support, the two catches shall be snapped into place.The device was not serviced by arjo but internally by the customer.The device inspection and photos provided showed that the concerto right side rail was bent with locking hook (black catch) not locking in place.The photos provided suggests that this part might have been defective prior to the incident and the defect might not have been noticed by the caregiver.Additionally, the resident's postural change with the bent side support could cause the side support to open and the resident to fall.Following the device instruction for use (ifu;04.Ba.05_17): -"actions before every use (.) if any part is missing or damaged - do not use the product!" -"warning: to avoid resident falling out of the device, make sure that all side supports are in a locked position." -"when raising the side support, make sure the two catches snap into place" according to the preventive maintenance schedule, the functionality test of the concerto should be performed every week and this includes test for "catches on the side supports".Moreover, the catches should be replaced every year by the qualified personnel service.Based on the information gathered during the investigation, it appears that the cause of the resident's fall could be a failure to follow the instructions for use.In summary, the concerto device did not meet performance specifications due to damages found.The event occurred during use with the resident.The complaint decided to be reportable due to the patient's fall reported.
 
Additional Manufacturer Narrative
Process of collecting and analyzing information is ongoing.Additional information will be provided upon investigation conclusion.

Brand Name
CONCERTO + BASIC
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20769937
Report Number3007420694-2024-00285
Device Sequence Number11865348
Product Code FSA
UDI-Device Identifier05055982788144
UDI-Public(01)05055982788144(11)210204
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBAB5000-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/19/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age85 YR
Patient SexFemale
Patient Weight64 KG